zbMATH — the first resource for mathematics

The full automorphism groups of hyperelliptic Riemann surfaces. (English) Zbl 0788.30031
For every integer \(g \geq 2\), the authors obtain the complete list of groups acting as the full automorphism groups on hyperelliptic Riemann surfaces of genus \(g\).
Reviewer: T.Kato (Yamaguchi)

30F10 Compact Riemann surfaces and uniformization
20H10 Fuchsian groups and their generalizations (group-theoretic aspects)
Full Text: DOI EuDML
[1] A.F. Beardon,\ul A\ul primer\ul on\ul Riemann\ul surfaces, London Math. Soc. Lect. Note Series78 (1984)
[2] L. Bers,\ul Universal\ul Teichmü\ul ller\ul space, Conference of complex analysis methods in physics. University of Indiana, June (1968)
[3] Bolza, O., On binary sextics with linear transformations into themselves, Amer. J. Math., 10, 47-70, (1888) · JFM 19.0488.01
[4] R. Brandt, H. Stichtenoth, Die automorphismengruppen hyperelliptischer Kurven, Manuscripta Math55 (1986), 83-92 · Zbl 0588.14022
[5] Broughton, S. A., Classifying finite group actions on surfaces of low genus, J. Pure Appl. Algebra, 69, 233-270, (1990) · Zbl 0722.57005
[6] E. Bujalance, J.J. Etayo, J.M. Gamboa, G. Gromadzki,\ul Automorphism\ul groups\ul of\ul compact\ul bordered\ul Klein\ul surfaces.\ul A\ul combinatorial\ul approach, Lect. Notes in Math1439, Springer-Verlag (1990)
[7] A. Duma, W. Radtke, Automorphismen und Modulraum Galoisscher dreiblättriger Überlagerungen, Manuscripta Math.50 (1985), 215-228 · Zbl 0573.32020
[8] Earle, C., Reduced Teichmüller spaces, Trans. Amer. Math. Soc., 126, 54-63, (1967) · Zbl 0152.27801
[9] W.D. Geyer, Invarianten binärer Formen; in: Classification of algebraic varieties and compact complex manifolds, Lecture Notes in Math.412, 36-69 Springer-Verlag, 1974
[10] Greenberg, L., Maximal Fuchsian groups, Bull. Amer. Math. Soc., 69, 569-573, (1963) · Zbl 0115.06701
[11] P. Henn, Dissertation, Heidelberg, 1975
[12] A. Hurwitz, Über algebraische Gebilde mit eindeutigen Transformationen in sich, Math. Ann.41 (1893), 402-442 · JFM 24.0380.02
[13] Kato, T., On the order of the automorphism group of a compact bordered Riemann surface of genus four, Kodai Math. J., 7, 120-132, (1984) · Zbl 0549.30032
[14] K. Komiya, A. Kuribayashi, On the structure of the automorphism group of a compact Riemann surface of genus 3. Algebraic Geometry, 253-299, Summer Meeting 1978, Copenhagen, Lecture Notes in Math.732, Springer-Verlag 1979
[15] A.M. Macbeath,\ul Discontinuous\ul groups\ul and\ul birational\ul transformations, Proc. of Dundee Summer School, Univ of St. Andrews (1961)
[16] Maclachlan, C., Maximal normal Fuchsian groups, Illinois J. Math., 15, 104-113, (1971) · Zbl 0203.39201
[17] Maclachlan, C., Smooth coverings of hyperelliptic surfaces, Quart. J. Math. Oxford (2), 22, 117-123, (1971) · Zbl 0208.10101
[18] Singerman, D., Subgroups of Fuchsian groups and finite permutation groups, Bull London Math Soc., 2, 319-323, (1970) · Zbl 0206.30804
[19] Singerman, D., Finitely maximal Fuchsian groups, J. London Math. Soc. (2), 6, 29-38, (1972) · Zbl 0251.20052
[20] A. Wiman, Über die hyperelliptischen Kurven und diejenigen vom Geschlecht p=3, welche eindeutigen Transformationen in sich zulassen, Bihang Till. Kongl. Svenska Vetenskaps Akademiens Handlingar21, 1, no-3 (1895)
[21] H. Zieschang,\ul Surfaces\ul and\ul planar\ul discontinuous\ul groups, Lect. Notes in Math.835, Springer-Verlag (1980)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.